Tokyo Journal of Mathematics

A Note on the Global Solutions of a Degenerate Parabolic System

Qing HUANG and Kiyoshi MOCHIZUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 20, Number 1 (1997), 63-66.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270042399

Digital Object Identifier
doi:10.3836/tjm/1270042399

Mathematical Reviews number (MathSciNet)
MR1451859

Zentralblatt MATH identifier
0884.35076

Citation

HUANG, Qing; MOCHIZUKI, Kiyoshi. A Note on the Global Solutions of a Degenerate Parabolic System. Tokyo J. Math. 20 (1997), no. 1, 63--66. doi:10.3836/tjm/1270042399. https://projecteuclid.org/euclid.tjm/1270042399


Export citation